# SDR CALA2024042201155

- Difficulty date: April 17, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T500028
- Condition: Corroded
- Location: Bs 1305 Rbl19
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0326. GENERATING ITEM:63-2550-1 -9601.CORROSION ON BALL MAT SUPPORT @ STA 1305  RBL 19. REMOVED & REPLACED BALL MAT SUPPORT @ STA 1305 RBL19 ALC IAW B76 7 SRM 51-40-02 PARA 7. SEE NON-ROUTINE 168798-0100-0326 FOR DETA ILS.
